Volume 12, Number 2 (october 2013) | JIRSS 2013, 12(2): 211-234 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Farbod D, Gasparian K. On the Maximum Likelihood Estimators for some Generalized Pareto-like Frequency Distribution. JIRSS. 2013; 12 (2) :211-234
URL: http://jirss.irstat.ir/article-1-230-en.html

Abstract:   (4187 Views)
Abstract. In this paper we consider some four-parametric, so-called Generalized Pareto-like Frequency Distribution, which have been constructed using stochastic Birth-Death Process in order to model phenomena arising in Bioinformatics (Astola and Danielian, 2007). As examples, two ”real data” sets on the number of proteins and number of residues for analyzing such distribution are given. The conditions of coincidence of solution for the system of Likelihood Equations with the Maximum Likelihood Estimators (MLE) for the parameters of this distribution are also investigated. In addition, we propose Accumulation Method as a recurrence method for approximate computation of the MLE of the parameters. Simulation studies are done.
Full-Text [PDF 161 kb]   (1336 Downloads)    

Received: 2013/10/4 | Accepted: 2013/10/6 | Published: 2013/10/6

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society